# SDR ARWA0001223

- Difficulty date: December 4, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  AFT CARGO COMPARTMENT SKIN SHOWS CORROSION AT STA 1540 LONG 25R.  REMOVED CORROSION IAW SRM 51-1-8. FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  REMOVED LONGERON SECTION IAW SRM 51-1-20D.  CUT NEW LONGERON SECTION AND FABRICATED SPLICES IAW SRM 53-2-2.  PRIMED AND INSTALLED PARTS IAW SRM 51-1-8 AND 51-1-20D.
